Helidac User Reviews

Helidac - User Reviews

Helidac User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Helidac sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: August 02

I was only able to complete 7 days of the 14 day treatment. I became bloated, nauseated and had a very difficult time eating. I couldn't sleep laying down, had to sleep in a recliner due to the heartburn. On the 8th day I woke up unable to stand or walk because of the intense pain in my legs and ankles. I spent 6 days in the hospital, hooked up to an IV trying to get my potassium back on level, while three doctors scratched their heads. (It finally took a female dr. to listen to my story and put me on steriods to clear away the pain, and none of them took the time to call the dr. who prescribed the meds to start with.)

Related Reading: heartburn

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: October 02

hard to remember to take the medication. Has to stop with the yellow and black capsule, as it made my symptoms worse. Doctor had already told me if it did to leave it off. It wasn't that bad to take, just keeping up with it or being where it was available to take 4 times a day.

Comment from: tbear8888, 45-54 on Treatment for less than 1 month (Patient) Published: May 04

I am about half way into the regiment and hate how I feel but I am thinking that I will feel better if I stop my vitamins and dairy. Nothing told me about that in the booklet. But like most of you I am experiecing black water stools, very bad fatique and some stomach cramping.

Comment from: zafman, 55-64 Female on Treatment for less than 1 month (Patient) Published: May 01

I have taken this medication for the treatment of H-Pylori. I stpped taking this drug after 10 days. I found myself with no energy and wanted to be in the bed all day long. The side effects also included Black stool, nausea, and stomach cramps. I don't know if taking this medication for only ten days has helped me or not. In about a month I will have my stool tested again, and repost my experience.

Comment from: sandra, 45-54 on Treatment for less than 1 month (Patient) Published: April 06

the side affect's were very bad,I had to talk myself into taking the pill's everyday, but did all of the treatment,but the treament did not work

Comment from: 19-24 on Treatment for less than 1 month (Patient) Published: October 25

I had an allergic reaction when I took this therapy. Unfortunately, with three meds involved, I have no idea which one caused it. Be careful when taking this, and like all medicine tell you doctor if you have a side effect!

Comment from: Tim, 45-54 Female on Treatment for less than 1 month (Patient) Published: April 15

I am on my 14th day - last dose for tx of H-Pylori. Two prior attempts with antibiodics did not work. It has been a long two weeks and I almost tossed the last two packs but am sticking with it even though it has been unpleasant!!! Had to leave work today due to vomiting saliva looking substance - again. Anyway one more pack to go. If this does not work off to infectious desease center - Jun 1 results pending?????

Comment from: TIMAAY!, 35-44 on Treatment for less than 1 month (Patient) Published: June 04

Just started. Green stools and no energy. And after reading reviews about not working, cramps, black tongues and darkening teeth, I think I'll stop. Is it worth it? I'm already in it for $300.

Comment from: blacktongue, 55-64 on Treatment for less than 1 month (Patient) Published: March 10

I have just started this treatment, I will come back at a later date to make another review. On the chart it doesn't say not to lay down after taking this medication. why?

Comment from: Sapphyr72, 35-44 on Treatment for 10+ years (Patient) Published: January 25

The side effects are worse than the reason for taking the medication. I had diarrhea for two weeks, black tongue and excruiating abdominal pain.

Related Reading: diarrhea | abdominal pain

Comment from: TIm, 45-54 Female on Treatment for less than 1 month (Patient) Published: July 09

I posted as Tim - had my appointment Jun 1 and it worked. Hard road but worth it!


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations